On the Classification Problem for H-Spaces of Rank Two.

P.J. Hilton; J. Roitberg

Commentarii mathematici Helvetici (1970)

  • Volume: 45, page 506-516
  • ISSN: 0010-2571; 1420-8946/e

How to cite

top

Hilton, P.J., and Roitberg, J.. "On the Classification Problem for H-Spaces of Rank Two.." Commentarii mathematici Helvetici 45 (1970): 506-516. <http://eudml.org/doc/139453>.

@article{Hilton1970,
author = {Hilton, P.J., Roitberg, J.},
journal = {Commentarii mathematici Helvetici},
pages = {506-516},
title = {On the Classification Problem for H-Spaces of Rank Two.},
url = {http://eudml.org/doc/139453},
volume = {45},
year = {1970},
}

TY - JOUR
AU - Hilton, P.J.
AU - Roitberg, J.
TI - On the Classification Problem for H-Spaces of Rank Two.
JO - Commentarii mathematici Helvetici
PY - 1970
VL - 45
SP - 506
EP - 516
UR - http://eudml.org/doc/139453
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.